DOI 10.7326/0003-4819-86-4-381
Rhabdomyolysis and shock after intravenous amphetamine administration.
Аннотация
Five patients who had injected intravenous (i.v.) phenmetrazine or methamphetamine developed marked prostration resembling septic shock, disseminated intravascular coagulation, rhabdomyolysis with myoglobinuria, and azotemia. Soon after injection, four noted chills, fever, sweats, nausea, and abdominal cramps. Within hours, they developed vomiting, myalgias, paresthesias, headache, and orthostasis. Cardiorespiratory arrest, accelerated bleeding, and noncardiac pulmonary edema were observed in one patient. From 4 to 11 litres of saline were required in the first 24 h to maintain blood pressure and urine output, suggesting that shock resulted from massive loss of intravascular volume into necrotic muscle. Recognition of this syndrome and treatment by aggressive volume replacement led to the recovery of all five patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.